Bulletin of the American Mathematical Society

Generators for some rings of analytic functions

Lars Hörmander

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 73, Number 6 (1967), 943-949.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hörmander, Lars. Generators for some rings of analytic functions. Bull. Amer. Math. Soc. 73 (1967), no. 6, 943--949. https://projecteuclid.org/euclid.bams/1183529116

Export citation


  • 1. L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559.
  • 2. L. Hörmander, L2 estimates and existence theorems for the $\bar \partial $ operator, Acta Math. 113 (1965), 89-152.
  • 3. L. Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand, Princeton, N. J., 1966.
  • 4. L. Hörmander, Lp estimates for (pluri-) subharmonic functions, Math. Scand. 20 (1967), 65-78.
  • 5. J. Kelleher and B. A. Taylor, An application of the corona theorem to some rings of entire functions, Bull. Amer. Math. Soc. 73 (1967), 246-249.
  • 6. B. Malgrange, Sur les systèmes différentiels à coefficients constants, Coll. Int. du Centre National de la Recherche Scientifique, Paris, 1963, pp. 113-122.